International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1861-1868
On the basis number of the composition of different ladders with some graphs
Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan
Received 31 October 2004; Revised 9 June 2005
Copyright © 2005 Maref Y. Alzoubi and M. M. M. Jaradat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The basis number of a graph is defined to be the least
integer such that has a -fold basis for its cycle
space. In this paper, we investigate the basis number of the
composition of paths and cycles with ladders, circular
ladders, and Möbius ladders.